Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 32, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 28, 2025, 12:38 PM CDT for Sabine County, Texas; Sabine Parish, Louisiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2025, 12:38 PM CDT (17:38 UTC)
- Expired
- Mar 28, 2025, 1:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Sabine Parish, LA, Sabine County, TX
The radar
The Ft Polk radar (KPOE), 59 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 12:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 729 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
935
WFUS54 KSHV 281738
TORSHV
LAC085-TXC403-281815-
/O.NEW.KSHV.TO.W.0032.250328T1738Z-250328T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1238 PM CDT Fri Mar 28 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
South Central Sabine Parish in northwestern Louisiana...
Southeastern Sabine County in eastern Texas...
* Until 115 PM CDT.
* At 1238 PM CDT, a severe thunderstorm capable of producing a
tornado was located 15 miles southeast of Hemphill, or 45 miles
southwest of Natchitoches, moving north at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Florien and Columbus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3146 9373 3142 9343 3128 9351 3128 9354
3124 9354 3124 9356 3123 9355 3123 9354
3122 9355 3121 9355 3119 9356 3120 9369
TIME...MOT...LOC 1738Z 188DEG 26KT 3125 9362
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
261 follow-up statement
502
WWUS54 KSHV 281749
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1249 PM CDT Fri Mar 28 2025
TXC403-281759-
/O.CAN.KSHV.TO.W.0032.000000T0000Z-250328T1815Z/
Sabine TX-
1249 PM CDT Fri Mar 28 2025
...TORNADO WARNING IS CANCELLED FOR SOUTHEASTERN SABINE COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT Friday for a
portion of northeast Texas.
&&
LAT...LON 3128 9351 3128 9354 3126 9356 3126 9361
3127 9362 3127 9364 3128 9365 3128 9366
3129 9367 3135 9367 3136 9365 3137 9364
3137 9367 3139 9367 3140 9368 3145 9368
3142 9343
TIME...MOT...LOC 1738Z 188DEG 26KT 3125 9362
$$
LAC085-281815-
/O.CON.KSHV.TO.W.0032.000000T0000Z-250328T1815Z/
Sabine LA-
1249 PM CDT Fri Mar 28 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR SOUTH
CENTRAL SABINE PARISH...
At 1249 PM CDT, a severe thunderstorm capable of producing a tornado
was located 15 miles southeast of Milam, or 40 miles southwest of
Natchitoches, moving north at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Florien and Columbus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3128 9351 3128 9354 3126 9356 3126 9361
3127 9362 3127 9364 3128 9365 3128 9366
3129 9367 3135 9367 3136 9365 3137 9364
3137 9367 3139 9367 3140 9368 3145 9368
3142 9343
TIME...MOT...LOC 1738Z 188DEG 26KT 3125 9362
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
26What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 28, 11:40 AM CDT, 58 minutes earlier.
Area forecast discussion, Mar 28, 11:40 AM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1140 AM CDT Fri Mar 28 2025 ...New UPDATE... .UPDATE... Issued at 1139 AM CDT Fri Mar 28 2025 A quick update was made to adjust POPs based on current and forecasted trends. Otherwise, the remainder of the forecast remains on track. /20/ && .SHORT TERM... (Friday through Saturday) Issued at 315 AM CDT Fri Mar 28 2025 Cloudy skies areawide with just middeck along and east of I-49 with low decks are still scattered along the TX/LA state line. Where rain showers are falling, low clouds are decking where dew points are higher in the low to mid 60s. Last night's sounding showed still loads of dry air below the mid and freezing level. No fog around, but the ground is very dry so even that will take some time, but minor restrictions to visibility are occurring and will slowly spread eastward as the rains do. Air temps are mild in the 60s from 61 at DeQueen and 69 the warm spot in Monroe with still 1018mb. The short wave trough is piling into Texas and will soon close off and slow it's movement eastward into the ridging over the SE U.S. The air mass is already off the Atlantic seaboard and our southerly flow will continue to moisten our low levels. The models all take there time with this one and the rainfall amounts vary with QPF signals. The GFS is wettest along the Gulf coast, while the NAM and ECMWF drag stronger QPF signal well inland, as the upper low opens early Saturday after climbing the ridge for the next 24 hours. The NAM even develops are weak 1007mb surface low over the TX coastal bend and lifts toward our I-30 corridor by this time tomorrow and seems to be on track with pressures already below 1010mb SW of Corpus Christi. This is the best scenario for a decent shot at weekend afternoon's being dry, but low decks may linger. The WPC Day 1 ERO is kinda splitting the differences with a Slight Risk from near Lufkin to Natchitoches and a marginal risk surrounding that, over E TX and S AR counties, all due to the slow movement of this upper low. We should get a good needed soaking of an inch or two for all but our I-30 corridor and SE OK where amounts will be from a quarter to half inch. The SPC is carrying a Marginal risk for today and General for Saturday, but that changes for the worse later in the weekend. Otherwise, maybe some fog around by this time tomorrow, as all the models all ramp up their QPF this afternoon and evening. Our temps will keep mild for the short term with highs today in the low to mid 70s for most, and then warmer mid to upper 70s and even a few lower 80s on Saturday. Lows tonight will continue with more 60s while our surface winds remain SE today and veer to S/SW for Saturday 5-15 mph as the trough passes by us. /24/ && .LONG TERM... (Saturday Night through Friday) Issued at 315 AM CDT Fri Mar 28 2025 The pattern remains full ghost rider with slightly more zonal flow tomorrow before more SW flow aloft by Sunday. The chance for severe storms ramps up Sunday afternoon and evening with an Enhanced risk for the SPC day 3 outlook. We will be pretty unstable with less PoPs for this leg, but the lower 80s areawide will build the threat of severe storms along with a cold front pushing into the picture and shifting winds to W/NW by mid evening through midnight at least to Shreveport anyway. The SW winds on the surface and aloft persist from Lufkin to Monroe. The SPC day 4 actually keeps a toe hold on the boot heel of LaSalle while ending and shifting to NW as well. All modes of Spring severe weather are on the table and will send March on it's way going out like a lion. April gets a cool and dry start with a 1024mb surface air mass anchored in the midWest U.S. and extending down the MS River Valley. Cooler 50s for lows return for the new week along with 70s for highs, near average for Monday and then warming Tuesday into Wednesday back into the lower 80s. Our next systems moves a deep low, surface and upper across the plains and we will see a wind shift trough dredge up a good rain of another half inch or so. Then leaves the front stationary on I-20 for some more lagniappe through the end of this outlook. /24/ && .AVIATION... (12Z TAFS) Issued at 700 AM CDT Fri Mar 28 2025 Areas of MVFR cigs have developed early this morning across portions of E TX, as areas of SHRA persist across this area as well as SE OK and adjacent sections of SW AR. Additional scattered convection has also recently developed over SE TX as of 1145Z, and will spread NNE across Deep E TX/N LA/SW AR later this morning, persisting through the afternoon into the overnight hours. Have continued mention of VCTS for all but the TYR terminal late this morning through the afternoon, persisting over Cntrl and NE LA this evening. Thus, cigs will begin to deteriorate to MVFR later this morning across E TX, and across Wrn LA/SW AR this afternoon, before eventually affecting the ELD/MLU terminals this evening. In fact, cigs will fall to IFR this afternoon over much of E TX, before falling over Wrn LA/SW AR this evening as areas of -RA and potentially reduced vsbys continue, before diminishing from W to E late. SSE winds 7-11kts are expected through much of the 06Z TAF period, with occasional gusts to 20kts this afternoon. /15/ && .SPOTTER INFORMATION STATEMENT... Issued at 700 AM CDT Thu Mar 27 2025 Spotter activation may be needed this afternoon for isolated strong storms that may develop over portions of Deep East Texas and Northcentral Louisiana. && .PRELIMINARY POINT TEMPS/POPS... SHV 73 64 80 66 / 70 80 40 10 MLU 78 64 77 66 / 50 80 80 0 DEQ 72 60 77 62 / 70 70 30 30 TXK 73 63 79 67 / 70 80 30 20 ELD 76 61 76 63 / 60 80 60 10 TYR 70 61 82 66 / 70 50 10 10 GGG 72 62 81 66 / 70 70 10 10 LFK 74 63 82 66 / 70 70 20 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...24 LONG TERM....24 AVIATION...15
In the hours before
Special weather statement, Mar 28, 9:16 AM CDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
916 AM CDT Fri Mar 28 2025
ARZ070>072-LAZ001>004-281445-
Caddo LA-Lafayette AR-Miller AR-Columbia AR-Webster LA-Claiborne
LA-Bossier LA-
916 AM CDT Fri Mar 28 2025
...A LINE OF SHOWERS WILL IMPACT NORTHWESTERN CADDO...NORTHERN
BOSSIER...WESTERN CLAIBORNE AND WEBSTER PARISHES AND SOUTHWESTERN
COLUMBIA...SOUTH CENTRAL MILLER AND SOUTHWESTERN LAFAYETTE COUNTIES
UNTIL 945 AM CDT...
At 916 AM CDT, Doppler radar was tracking a line of showers and
isolated thunderstorms extending from over Oil City to near Minden,
or extending from 20 miles northwest of Shreveport to near Minden,
moving north at 50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Minden, Springhill, Homer, Vivian, Haynesville, Benton, Sibley,
Cullen, Plain Dealing, Cotton Valley, Oil City, Sarepta,
Mooringsport, Bradley, Taylor, Emerson, Hosston, Dixie Inn,
Dubberly and Rodessa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3257 9404 3266 9404 3306 9401 3322 9347
3301 9302 3258 9312 3258 9318 3255 9317
3253 9317 3248 9316 3248 9315 3246 9315
3245 9317 3272 9355
TIME...MOT...LOC 1415Z 185DEG 43KT 3273 9393 3285 9353 3264 9323
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
20Special weather statement, Mar 28, 9:46 AM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Shreveport LA
946 AM CDT Fri Mar 28 2025
ARZ060-061-070>073-LAZ004-281515-
Hempstead AR-Union AR-Lafayette AR-Miller AR-Columbia AR-Nevada
AR-Claiborne LA-
946 AM CDT Fri Mar 28 2025
...A LINE OF SHOWERS WILL IMPACT WESTERN UNION...COLUMBIA...CENTRAL
MILLER...SOUTHEASTERN HEMPSTEAD...LAFAYETTE AND NEVADA COUNTIES AND
NORTHEASTERN CLAIBORNE PARISH UNTIL 1015 AM CDT...
At 946 AM CDT, Doppler radar was tracking a line of showers and
isolated thunderstorms extending from 6 miles north of Ida to 8
miles east of Homer, or extending from 15 miles east of Atlanta to 8
miles east of Homer, moving north at 50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
El Dorado, Magnolia, Hope, Smackover, Stamps, Waldo, Lewisville,
Norphlet, McNeil, Haynesville, Fouke, Emmet, Emerson, Buckner,
Perrytown, Rosston, Garland, Fulton, Willisville and Bodcaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3368 9384 3379 9326 3368 9311 3338 9312
3337 9280 3339 9276 3336 9265 3279 9286
3319 9339 3314 9395 3361 9385 3361 9382
3362 9385
TIME...MOT...LOC 1445Z 190DEG 42KT 3309 9390 3323 9338 3279 9292
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
20Special weather statement, Mar 28, 10:22 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1022 AM CDT Fri Mar 28 2025
ARZ050-051-059>061-070-281600-
Hempstead AR-Little River AR-Howard AR-Miller AR-Sevier AR-Nevada
AR-
1022 AM CDT Fri Mar 28 2025
...A LINE OF SHOWERS WILL IMPACT SOUTHEASTERN LITTLE RIVER...
NORTHWESTERN MILLER...HEMPSTEAD...SOUTHEASTERN HOWARD...NEVADA AND
SOUTHEASTERN SEVIER COUNTIES UNTIL 11 AM CDT...
At 1022 AM CDT, Doppler radar was tracking a line of showers and
isolated thunderstorms extending from near Mandeville to near
Lisbon, or extending from 7 miles northeast of Texarkana to 9 miles
west of El Dorado, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Texarkana, Hope, Nashville, Prescott, Mineral Springs, Emmet,
Blevins, Perrytown, Rosston, Tollette, Fulton, Washington, Bluff
City, Saratoga, Mandeville, McCaskill, Ozan, Cale, McNab and
Oakhaven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3341 9404 3403 9399 3401 9375 3398 9365
3396 9362 3395 9353 3394 9353 3396 9347
3395 9342 3396 9338 3390 9330 3388 9331
3384 9329 3383 9322 3380 9318 3382 9314
3378 9310 3348 9312 3357 9329 3358 9357
TIME...MOT...LOC 1522Z 202DEG 40KT 3351 9391 3361 9363 3360 9330
3353 9312 3322 9282
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 12:13 PM CDT | Tornado Warning | SHV | Sabine | 32 min |
| Mar 28, 2:10 PM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 22 days |
| Mar 28, 3:38 PM CDT | Tornado Warning | SHV | Harrison, Marion | 5 min |
| Mar 28, 3:42 PM CDT | Tornado Warning | SHV | Cass | 33 min |
| Mar 28, 3:56 PM CDT | Tornado Warning | SHV | Sabine | 12 min |
| Mar 28, 4:40 PM CDT | Flash Flood Warning | SHV | Sabine | 3 hr |
| Mar 28, 4:45 PM CDT | Areal Flood Advisory | SHV | Angelina, Nacogdoches | 3 hr |
| Mar 28, 9:16 AM CDT | Special Weather Statement | SHV | Bossier, Webster | 29 min |
| Mar 28, 1:04 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 41 min |
| Mar 28, 1:33 PM CDT | Special Weather Statement | SHV | Red River | 27 min |
| Mar 28, 1:44 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 46 min |
| Mar 28, 2:28 PM CDT | Special Weather Statement | SHV | Red River | 32 min |
| Mar 28, 2:29 PM CDT | Special Weather Statement | SHV | Red River | 31 min |
| Mar 28, 2:37 PM CDT | Special Weather Statement | SHV | Sabine | 38 min |
| Mar 28, 4:49 PM CDT | Tornado Warning | SHV | Bossier | 24 min |
| Mar 28, 6:30 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 16 min |
Nearby
Tornado Warnings in Texas, 2025Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.